Jump to content

Photo

Moisterizer Darkens Skin


1 reply to this topic

#1 kmverbo

kmverbo

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:USA
  • Joined: 31-January 13

Posted 31 January 2013 - 06:38 PM

I have been on Dan's Regimen for about five weeks, and I've seen some definite improvement in my skin. But I've had problems with Dan's moisturizer; every time I use it, my skin instantly darkens into a deep deep red. I've been mixing the moisturizer with a little bit of pure virgin coconut oil to help with dryness and flakiness. I just got the jojoba oil today and now I'll mix that with the moisturizer instead. When I apply the moisturizer and it turns dark red, it takes up to an hour before it calms down a bit. It's done this ever since I started, with and without the coconut oil mixed in with it. I really would like to know if the darkening is normal...

Thanks!!! :)

p.s. Sorry I spelled moisturizer wrong on the title...

Edited by kmverbo, 05 February 2013 - 10:45 AM.


#2 nicmic62

nicmic62

    Sneaker Fanatic

  • Site Watch
  • Posts & Likes
    Posts: 892
    Likes: 210
About Me
  • Gender:Female
  • Location:Philippines
  • Interests:Sneaker Fanatic . Movies . Music . Puppies&Kittens . Documentaries . GettingClearSkin
  • Joined: 28-February 13

Achievements

     

Posted 04 March 2013 - 07:34 PM

I have been on Dan's Regimen for about five weeks, and I've seen some definite improvement in my skin. But I've had problems with Dan's moisturizer; every time I use it, my skin instantly darkens into a deep deep red. I've been mixing the moisturizer with a little bit of pure virgin coconut oil to help with dryness and flakiness. I just got the jojoba oil today and now I'll mix that with the moisturizer instead. When I apply the moisturizer and it turns dark red, it takes up to an hour before it calms down a bit. It's done this ever since I started, with and without the coconut oil mixed in with it. I really would like to know if the darkening is normal...

Thanks!!! smile.png

p.s. Sorry I spelled moisturizer wrong on the title...

 

My guess is you probably have sensitive skin. My skin turns red pretty easily when I get done putting on the BP and Moisturizer. I think it is best to keep in mind to do this very gently so the skin doesn't get more irritated. I also, live in the tropics so it can't be avoided that the heat gets my face even redder than it usually is.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users